Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


changing meds because of diarrhea?
Mar 14, 2001

I am hiv pos but I am undetectible and my tcells are 480 well my doctor wants to change my meds due to diahrea. I am on viracept and combivir and have diahrea all the time. It doesnt bug me much but my question is is it bad for me could it cause future problems always haveing diahrea. I am scared to change meds because of side affects to new meds. plus im doing good why change?

Response from Dr. Feinberg

Your doctor is probably concerned about the toll your chronic diarrhea takes on you-- the inconvenience and the possibility of dehydration. There are some new medications available now that have fewer side effects than nelfinavir (Viracept). I understaand that you don't want to 'rock the boat' since your T cells and viral load are doing beautifully, but if you would be more comfortable, why not consider a change? If you don't like the new medication you can always go back to nelfinavir. However, the choice is clearly yours-- your doctor is just giving you another option.


Previous
sarcoidosis and fever in HIV+
Next
esophagitis

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement